The Jacobi elliptic-function method for finding periodic-wave solutions to nonlinear evolution equations

E.J. Parkes, B.R. Duffy, P.C. Abbott

Research output: Contribution to journalArticle

226 Citations (Scopus)

Abstract

The sn- and cn-function methods for finding nonsingular periodic-wave solutions to nonlinear evolution equations are described in a form suitable for automation, where sn and cn are the elliptic Jacobi snoidal and cnoidal functions, respectively. Some new solutions are presented.
Original languageEnglish
Pages (from-to)280-286
Number of pages6
JournalPhysics Letters A
Volume295
Issue number5-6
DOIs
Publication statusPublished - Apr 2002

Keywords

  • Jacobi elliptic function
  • nonlinear evolution equation
  • periodic-wave solution

Cite this